# SDR QXEA2016062800413

- Difficulty date: June 14, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 22,224 hours, 23,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 85307495111
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIP ANGLE COMMON TO SEAT TRACK NR 5 AND NR 6 REQUIRE REPLACEMENT, PN 85307495-111, FS 49.5-FS 156, Y-9.250.  REMOVED DAMAGED DRIP ANGLE COMMON TO SEAT TRACK NR 5 AND NR 6 REF SRM 51-42-05-02-01.  INSTALLED NEW DRIP ANGLE, PN 85307445-111 AT FS X 49.5 TO FS X 156.0 -4 -9,250, REF SRM 51-42-05-02-01.  LOCATED AND DRILLED DRIP ANGLE, PN 85307495-111 AT SEAT TRACK NR 5 AND NR 6 IAW SRM 51-40-07-02-01 AND DWG 85307401, REV C, SRM 51-40-07-02-1 AND DWG: 85307401, REV C, SRM 51-42-05-02-01, 51-40-15-02-01.
